Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Lie algebras of types $ {\rm A}$, $ {\rm B}$, $ {\rm C}$, $ {\rm D}$, and $ {\rm F}$


Author: Marvin L. Tomber
Journal: Trans. Amer. Math. Soc. 88 (1958), 99-106
MSC: Primary 17.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0099358-5
MathSciNet review: 0099358
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, A structure theory for Jordan algebras, Ann. of Math. vol. 48 (1947) pp. 546-567. MR 0021546 (9:77f)
  • [2] E. Cartan, Les groupes projectifs qui ne laissent invariante aucune multiplicité plane, Bull. Soc. Math. France vol. 41 (1913) pp. 53-96. MR 1504700
  • [3] C. Chevalley and R. D. Schafer, The exceptional simple Lie algebras $ {F_4}$ and $ {E_6}$, Proc. Nat. Acad. Sci. U. S. A. vol. 36 (1950) pp. 137-141. MR 0034378 (11:577b)
  • [4] F. O. Jacobson and N. Jacobson, Classification and representation of semi-simple Jordan algebras, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 141-169. MR 0029367 (10:588a)
  • [5] N. Jacobson, A class of normal simple Lie algebras of characteristic 0, Ann. of Math. vol. 36 (1937) pp. 508-517.
  • [6] -, Simple Lie algebras of type A, Ann. of Math. vol. 39 (1938) pp. 181-188. MR 1503397
  • [7] -, Cayley numbers and normal simple Lie algebras of type G, Duke Math. J. vol. 5 (1939) pp. 775-783. MR 0000598 (1:100a)
  • [8] -, Derivation algebras and multiplication algebras of semi-simple Jordan algebras, Ann. of Math. vol. 50 (1949) pp. 866-874. MR 0030943 (11:76j)
  • [9] -, Structure of alternative and Jordan bimodules, Osaka Math. J. vol. 6 (1954) pp. 1-71. MR 0064762 (16:330d)
  • [10] W. Landherr, Über einfache Liesche Ringe, Abh. Math. Sem. Univ. Hamburg vol. 11 (1935) pp. 41-64.
  • [11] M. L. Tomber, Lie algebras of type F, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 759-768. MR 0057239 (15:195c)
  • [12] H. Weyl, The structure and representation of continuous groups, The Institute for Advanced Study, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0099358-5
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society